Doctor insights on:
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
I am taking 20mg of Accutane daily. I can't always take it at the exact same time everyday. Is it ok if I take it between 5 and 7 at night?
Sure.: As long as you take it about the same time of day, as you listed, it should be fine. ...Read more
Without changing my lifestyle, I put on 50 pounds since around the time I started accutane last August. What are the odds that accutane caused this?
How effective are second Accutane courses compared to first courses? Should a higher cumulative dose be used the second time around? 18 y/o, m
Probably less: The response rate is probably a bit less for a second course, but its usually still very worthwhile to try, unless you just didn't do well the first time. I use the same routine for the second course, which for me is 1mg/kg daily dosage, usually divided into bid dosing with a total goal range of 120-150 mg/kg. ...Read more
Is there a certain time you should take accutane? I take it in the afternoon ith food, absorica 20mg once a day
Your choice: While there are many restrictions on and hazards involved in taking this powerful and effective medication, you may take this at the time of day that seems best to you. Most people prefer to take it with food and there's one pharmacologic study that suggests it's better absorbed with at least some food, so this would be wise. Ask your physician whether to continue your other meds. ...Read more
Yes, but...: I am located in US, and meds are made in different combinations here . however from the classes , they would probably be okay .. but .. if you are on dianette it seems the anti androgen would halp acne as well (so maybe wait a few months (cycles ) to see if that is effective. if not , accutane has a large side effect profile ,and it would be easier and clearer (if side effects occur) if you ...Read moreSee 2 more doctor answers
How many grams of fat we need to eat every time we take an Accutane pill for absorption to be the most effective?
Is it normal to hear a high pitch noise while on 60mg of accutane? it's not all the time only for a few seconds every other day or so
Accutane & tinnitus: You may be experiencing what is called tinnitis (ringing in the ears). The National Institutes of Health warn that people on Accutane who develop this condition should discontinue use and have audiometry performed, as Accutane can cause nerve damage of the ears. People on Accutane should never, ever get pregnant while taking it (should use birth control). ...Read more
- Talk to a doctor live online for free
- Accutane results timeline
- Can accutane affect kidney?
- Can accutane cause back pain?
- Ask a doctor a question free online
- Brown recluse bite timeline
- Accutane out of system
- Flu symptoms timeline
- Accutane initial breakout
- Talk to a dermatologist online